# SDR DXTA2024010210464

- Difficulty date: December 29, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N932QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0361
- Aircraft time: 168 hours, 121 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Part number: P7300152
- Condition: Failed
- Location: Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED PUSH BUTTON FOR MAIN ENTRY DOOR IS STUCK AND WILL NOT ALLOW SOLENOID TO ALLOW EGRESS. LINE SERVICE OPENED AIRCRAFT FROM OUTSIDE.  ACCESSED MED SWITCH. BYPASSED SWITCH & ABLE TO OPS DOOR NORMALLY, SWITCH FAILED IN CLOSED POSITION.   REMOVED & REPLACED THE SWITCH, OPS CHECKED GOOD IAW AMM 52-70-20.
